Experience:450mg MDMA - Quarter consumption through whole night
- Date: 17/2/2018
- Age: 26
- Sex: Male
- Height: 196 cm
- Weight: 95 kg / 210 lbs
- Misc: Healthy, rested, not mental or physical complaints and no medication.
I was attending ASOT 2018 party by Armin van Buuren. We had a group of about 11 friends and we all had Grey Simcards as mollies. These Grey Simcards are roughly 250mg each. The dosis we normally do is a quarter pill each hour/hour-and-a-half. We attended the party at 10pm and started to take the dosis in at 11:30pm.
Took the first quarter of a pill (roughly 60mg each). Very bitter ofcourse. Not officially tested but the pill has been reviewed very will on Pillreports. We attented the 138 bpm stage and let the pills kick in.
Pill started to kick in. I took the second quarter to raise the dosage. Nothing really much else, other than the feeling of a small stimulation of happiness. It's almost time for Armine van Buuren at 1am.
Between this timeline I did two quarters of a pill. Each with half an hour of delay. The effects were really starting and Armin van Buuren was starting his show. I remember this strong stimulation of happiness and bodily lightness. Stamina enhancement, dry mouth and appetite supression also kicked in very hard. I'm familiar with these effects, we all were, so there is nothing really special. We mostly never eat during these sessions. Teeth grinding was also very present, and I liked it.
Around 2/3am the peak was reaching it's limit. I took another quarter of a pill to keep it going. In general I'm very optimistic and naturally energetic, so MDMA is enhancing my mood times 10 (of course with everyone). Most of my friends had the feeling to express love ofcourse, but I remember standing in the back of the group just smiling very hard. The lights from the show also gave me a happy feeling and I was completely focussed. Time compression was also having effect, since I felt the speed of time was about five times as fast.
Took another quarter but I felt the coming down was coming. I was not able to accept the coming down, since the show was still at full speed ahead. I want the same feeling I had an hour or 2 ago. I felt he effects were coming down really fast. I remember walking from stage to stage with friends, and while walking, I had this very strong perception of bodily heaviness. When I was walking, I had the feeling I walked forward in a backwards angle of 90 degress. To the extent that it felt like I walked forward, almost falling backwards every time. It still felt I was walking on clouds tho. My perception was very precise. Still surprised by this, since I previously experienced strong amnesia after use.
I took another quarter of a pill, but it felt a bit pathetic. The euphoria has strongly declined and I really felt tired. My legs were hurting from all the dancing and there was no fun of it anymore. I had some coins left from buying earlier, and I spent them on some beers. I think I drank in a timespan of 1 hours around two or three beers. This wasn't really helpful since my legs and my stamina only worsened. At this time, I was really finished, and it was already past 5am.
I read that 5-HTP pills would boost your serotonin levels. I read something about serotonin syndrome if you take these pills too quick after MDMA use. But I figured it was a monday evening and the reuptake of serotonin was coming back to it's normal levels. And I wanted to be for the depression kicked in. Since the feeling of depression was horrible after MDMA.
This was one of the bad mistakes I made. That monday afternoon I took 5-HTP supplements, in the evening I started to feel ill. I became very nauseous, very twitching, headaches, shivering and sweating, the feeling of very cold an threw up a couple of time although I haven't eat anything. I also had severe diarrhea. This continued for a couple of days. It also made me very tired and was not able to walk even little distances, like from the bedroom to the living room. I haven't attended any doctor, but I figure this might be the case of serotonin syndrome or something else worse... Finally at the end of the week I felt I became myself again.
Submitted by Dylan